MAUDE Adverse Event Report: MAKO SURGICAL CORP. CHECKPOINT, 3.5MM HEX X 15MM, STERILE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. CHECKPOINT, 3.5MM HEX X 15MM, STERILE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 116230
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pelvic checkpoint break.
 
Additional Manufacturer Narrative
Reported event: it was reported that pelvic checkpoint break.Device evaluation and results: no device inspection could be completed as the product was not available for evaluation.Device history review: review of the product history records indicate 200 devices were manufactured under lot no w42823-1 and accepted into final stock on 09/08/2015.No non-conformance were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 116230 , lot number w42823-1 shows no additional complaints related to the failure in this investigation.Conclusions: ¿per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.¿ corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.H3 other text : product was not available for evaluation.
 
Event or Problem Description
Pelvic checkpoint break.

Brand Name
CHECKPOINT, 3.5MM HEX X 15MM, STERILE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7986220
Report Number3005985723-2018-00609
Device Sequence Number19180969
Product Code OLO
UDI-Device Identifier00848486002978
UDI-Public00848486002978
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K112507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number116230
Device Lot NumberW42823-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;